# SDR IPXA2020022652524

- Difficulty date: February 9, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 86,131 hours, 16,185 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28942
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CR/H WING L/E BEADED DOUBLER IS CRACKED BETWEEN STA. XOS.= 759.1 TO 763.6.REPAIRED CRACKED R/H WING L/E BEADED DOUBLER BETWEEN STA. XOS. = 759.1 TO 763.6 IAW SRM 57-40-02 REPAIR 15 FIG. 205. (MAJOR)
